# SDR CALA2017082102842

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231991200
- Condition: Corroded
- Location: Frames 31-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INNER BOTTOM STRINGER 43R BETWEEN FRAMES 31 - 32 HAS CORROSION,  REMOVED &  REPLACED THE STRINGER IAW SRM 5 1-42-11, REV 119.
